Please use this identifier to cite or link to this item:
Title: On Borel hierarchies of countable products of Polish spaces
Authors: Barua, Rana
Keywords: Borel hierarchies
Infinite products
Polish spaces
Countable products
Issue Date: 1990
Citation: Real Analysis Exchange ,v.16,p. 60-66.
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
RAE-16-1990-P60-67.pdf331.48 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.